MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5FR 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5FR 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-02U
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).H3 other text : device not returned.
 
Event or Problem Description
It was reported that after three weeks of intra-aortic balloon (iab) therapy blood was seen leaking from the tubing surrounding the catheter as well as in the arterial tubing.The insertion was reported to be axillary, which is not the method described in the device instructions for use.The blood was notices after getting the patient back into bed.There was no evidence of a cracked shaft.The catheter flushed without fluid leakage, and there were no gas loss alarms on the console.There was no evidence of blood in the helium tubing.The customer was concerned about a contamination issue if blood can leak out around the catheter.It was also noted that the iab was inserted through another manufacturer's sheath.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Additional reporter: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key16797473
Report Number2248146-2023-00274
Device Sequence Number3251105
Product Code DSP
UDI-Device Identifier10607567109510
UDI-Public10607567109510
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model Number0684-00-0479-02U
Device Catalogue Number0684-00-0433
Device Lot Number3000211743
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-GETINGE SHEATH
Patient Age42 YR
Patient SexFemale
Patient Weight68 KG